# SDR DALA2023040502637

- Difficulty date: April 2, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 85,213 hours, 16,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 RT EMERGENCY EXIT EXTERIOR SLIDE LIGHT INOP. CORRECTIVE ACTION: FOUND BLUB LOOSE, RESECURED PER B767 AMM 33-51 OPS CHECK GOOD (4774548)
